Follow
Alexander Dunlap
Alexander Dunlap
Verified email at math.duke.edu - Homepage
Title
Cited by
Cited by
Year
Tightness of Liouville first passage percolation for
J Ding, J Dubédat, A Dunlap, H Falconet
Publications mathématiques de l'IHÉS 132 (1), 353-403, 2020
1082020
Constructing a solution of the -dimensional KPZ equation
S Chatterjee, A Dunlap
592020
Fluctuations of the solutions to the KPZ equation in dimensions three and higher
A Dunlap, Y Gu, L Ryzhik, O Zeitouni
Probability Theory and Related Fields 176 (3), 1217-1258, 2020
472020
LIOUVILLE FIRST-PASSAGE PERCOLATION
J Ding, A Dunlap
The Annals of Probability 47 (2), 690-742, 2019
292019
Stationary solutions to the stochastic Burgers equation on the line
A Dunlap, C Graham, L Ryzhik
Communications in Mathematical Physics 382 (2), 875-949, 2021
282021
The random heat equation in dimensions three and higher: the homogenization viewpoint
A Dunlap, Y Gu, L Ryzhik, O Zeitouni
Archive for Rational Mechanics and Analysis 242 (2), 827-873, 2021
192021
Subsequential scaling limits for Liouville graph distance
J Ding, A Dunlap
Communications in Mathematical Physics 376 (2), 1499-1572, 2020
142020
A forward-backward SDE from the 2D nonlinear stochastic heat equation
A Dunlap, Y Gu
The Annals of Probability 50 (3), 1204-1253, 2022
132022
A quenched local limit theorem for stochastic flows
A Dunlap, Y Gu
Journal of Functional Analysis 282 (6), 109372, 2022
62022
Fluctuation exponents of the KPZ equation on a large torus
A Dunlap, Y Gu, T Komorowski
Communications on Pure and Applied Mathematics 76 (11), 3104-3149, 2023
52023
Existence of stationary stochastic Burgers evolutions on R 2 and R 3
A Dunlap
Nonlinearity 33 (12), 6480, 2020
42020
Localization Length of the Continuum Directed Random Polymer
A Dunlap, Y Gu, L Li
Annales Henri Poincaré 24 (7), 2537-2555, 2023
32023
Local versions of sum-of-norms clustering
A Dunlap, JC Mourrat
SIAM Journal on Mathematics of Data Science 4 (4), 1250-1271, 2022
32022
Viscous shock solutions to the stochastic Burgers equation
A Dunlap, L Ryzhik
Archive for Rational Mechanics and Analysis 242 (2), 937-971, 2021
32021
Sum-of-norms clustering does not separate nearby balls
A Dunlap, JC Mourrat
Journal of Machine Learning Research 25 (123), 1-40, 2024
22024
The 2D nonlinear stochastic heat equation: pointwise statistics and the decoupling function
A Dunlap, C Graham
arXiv preprint arXiv:2308.11850, 2023
22023
Invariant measures for stochastic conservation laws on the line
TD Drivas, A Dunlap, C Graham, J La, L Ryzhik
Nonlinearity 36 (9), 4553, 2023
22023
Fluctuations of the KPZ equation on a large torus
A Dunlap, Y Gu, T Komorowski
arXiv preprint arXiv:2111.03650 4, 2021
22021
Expected regularized total variation of brownian motion
A Dunlap
arXiv preprint arXiv:1511.03633, 2015
22015
Uniqueness and root-Lipschitz regularity for a degenerate heat equation
A Dunlap, C Graham
arXiv preprint arXiv:2308.11820, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20